Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/12210
Title: Pulmonary haemorrhage from therapeutic rivaroxaban use: chest radiograph consolidation is not always infection!
Austin Authors: Wong, Anselm ;Koutsogiannis, Zeff ;Greene, Shaun L 
Affiliation: Victorian Poisons Information Centre, Austin Toxicology Service, Austin Hospital, Melbourne, Victoria, Australia
Issue Date: 8-May-2014
Publication information: Emergency Medicine Australasia : EMA 2014; 26(3): 318-9
Gov't Doc #: 24809972
URI: https://ahro.austin.org.au/austinjspui/handle/1/12210
DOI: 10.1111/1742-6723.12235
Journal: Emergency Medicine Australasia : EMA
URL: https://pubmed.ncbi.nlm.nih.gov/24809972
Type: Journal Article
Subjects: Aged
Diagnosis, Differential
Factor Xa Inhibitors.adverse effects
Hemorrhage.chemically induced.radiography
Humans
Lung Diseases.chemically induced.radiography
Male
Morpholines.adverse effects
Pneumonia.radiography
Thiophenes.adverse effects
Appears in Collections:Journal articles

Show full item record

Page view(s)

14
checked on May 30, 2024

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.